MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL
Model Number 07P5030
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely decreased alinity i estradiol result for one patient.The following data was provided: sample id (b)(6).Initial result, on (b)(6) 2023, was 985, repeat, on another analyzer was >1000, repeat, with a 1:5 dilution, was 1817 pg/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a1 - patient identifier complete entry: (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely decreased alinity i estradiol result for one patient.The following data was provided: sample id (b)(6) initial result, on 22jun2023, was 985, repeat, on another analyzer was >1000, repeat, with a 1:5 dilution, was 1817 pg/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely decreased alinity i estradiol results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Trending review determined no related trend for the issue for the product.Device history record review did not identify any related non-conformances or deviations with the likely cause lot and complaint issue.The overall performance of alinity i estradiol reagents in the field was reviewed using data gathered via abbottlink from customers worldwide.The median population result for the complaint lot(s) are within established limits, indicating that the lot(s) are performing acceptably in the field.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of alinity i estradiol, lot number 45365ud00, was identified.

Brand Name
ALINITY I ESTRADIOL REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17308425
Report Number3005094123-2023-00173
Device Sequence Number15124506
Product Code CHP
UDI-Device Identifier00380740129927
UDI-Public00380740129927
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2023
Device Model Number07P5030
Device Catalogue Number07P50-30
Device Lot Number45365UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer09/18/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI03922; ALNTY I PROCESSING MODU, 03R65-01, AI03922
Patient SexUnknown